×

Found 9,846 Documents (Results 1–100)

100
MathJax

Method of maximal monotonic operators in the theory of nonlinear integro-differential equations of convolution type. (English. Russian original) Zbl 07542508

J. Math. Sci., New York 260, No. 3, 275-285 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 3-13 (2019).
MSC:  45G10 47J05 47N20
PDF BibTeX XML Cite
Full Text: DOI

Multiple positive solutions for one dimensional third order \(p\)-Laplacian equations with integral boundary conditions. (English) Zbl 07490422

Acta Math. Appl. Sin., Engl. Ser. 38, No. 1, 116-127 (2022); erratum ibid. 38, No. 2, 512 (2022).
MSC:  34B10 34B18 47N20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification